# SDR WTAA960096

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 743
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Ttl Computer
- Part number: 9495948
- Condition: Intermittent
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

EUG - LEFT ENGINE TORQUE SURGE REPORTED DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  UNABLE TO DUPLICATE REPORTED DISCREPANCY ON GROUND RUN.  SUBSEQUENT TAKEOFF ATTEMPT ABORTED.  MAINTENANCE DEFERRED SRL AND TTL SYSTEMS.  AIRCRAFT RETURNED TO SERVICE.  DISCREPANCY SUBSEQUENTLLY CORRECTED WITH THE REPLACEMENT OF THE LEFT ENGINE TTL COMPUTER.  (M)
